# SDR CA121125002

- Difficulty date: November 18, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Amd FALCON2000
- Engine: Pwc PW308C
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, M, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CRUISE FLIGHT, THE PILOT REPORTED TURBULENCE FOLLOWED BY ENGINE STALL WITH N1 SPEED GOING DOWN AND TEMPERATURE GOING UP.  THE PILOT ELECTED TO SHUTDOWN AND SECURE THE ENGINE BEFORE PERFORMING AN UNEVENTFUL LANDING AT DESTINATION.  POST FLIGHT OF DATA ANALYSIS SUGGESTS THE LOSS OF COATING ON THE HIGH PRESSURE COMPRESSOR.
